Lower bounds of heights of points on hypersurfaces
DSpace/Manakin Repository
Lower bounds of heights of points on hypersurfaces
Beukers, F.; Zagier, D.
(1997) Acta Arithmetica, volume 79, issue 2, pp. 103 - 111
(Article)
Download/Full Text
Open Access version via Utrecht University Repository
Preprint
Keywords: Wiskunde en Informatica (WIIN), Mathematics, Landbouwwetenschappen, Natuurwetenschappen, Wiskunde: algemeen
ISSN: 0065-1036
Publisher: Instytut Matematyczny
(Peer reviewed)
See
more statistics
about this item